# SDR AALA201711029016

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 76,092 hours, 10,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100145101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING EMERGENCY LIGHTS,  FOUND A LOW LEVEL LIGHT AT SEAT 3G INOPERATIVE.  REPLACED THE WIRE HARNESS ASSEMBLY.
